| Model Number |
LDA220Q/65 |
| Medical Device Problem Codes |
Failure to Capture (1081); Failure to Sense (1559); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right-atrial (ra) lead and the right-ventricular (rv) lead exhibited failure to capture, failure to sense and had dislodged which was confirmed via x-ray imaging.As a resolution the ra and rv leads were explanted and replaced.The patient was discharged.
Additional Manufacturer Narrative
The reported events of lead dislodgement, failure to capture, and failure to sense were not confirmed.A complete lead was returned in one piece with the helix retracted and clogged with blood and tissue.X-ray inspection found the inner coil was over torqued at the connector region consistent with procedural damage.After cleaning the lead, the helix was able to extend and retract.The full helix extension length was measured within product specification.Electrical testing found no anomalies.